# SDR COMA0160008

- Difficulty date: December 21, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 13,116 hours, 12,960 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CONFIG SPOILERS WARNING DURING REJECTED T/O.COULD NOT DUPLICATE, SPOILER SYSTEM FUNCTION CHECK WAS NORMAL.
